# SDR 2008UALA03671

- Difficulty date: July 2, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,306 hours, 9,630 cycles
- Engine: Pwa PW4077
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYD PRESS DEM R LOW RIGHT HYDRAULIC DEMAND PUMP PRESSURE WITH PUMP COMMANDED ON OR PUMP SWITCHED OFF.
